MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR
Model Number 1MTEC30
Medical Device Problem Codes Crack (1135); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3b, a4, and a5: unknown/not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section e1: email address: unknown/not provided, as information was asked but it was not provided.Section e1: telephone number:(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the tip of the cartridge was found broken after insertion of the intraocular lens (iol).Account indicated that the broken cartridge piece lied on top of the iol inside the anterior chamber and the broken piece was removed without further complication.No further information available.
 
Additional Manufacturer Narrative
Corrected data: upon further review, it was noted that section h6 (device code) was addressed inappropriately in the initial mdr.Therefore, this supplemental filing is to correct section h6 to include code 1261 for the reported broken cartridge piece that was removed from the patient¿s anterior chamber.The following section has been updated accordingly: section h6 - device code(s): 1261.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Date returned to manufacturer: 18 nov 2025.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed on the suspect product and found the cartridge was observed with viscoelastic residue distributed throughout the cartridge.The cartridge tip was observed to be torn; the cartridge was also damaged.No loose cartridge part or particle was observed.The customer provided photos were evaluated.The photos show the suspected complaint product cartridge and the tip was observed to be chipped and damaged.No loose particles could be observed from photo evaluation.The complaint issue "cartridge tip cracked/damaged" was identified during product and photo evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.The complaint issue "product loose particles" was not identified during photo and product evaluation.Manufacturing record review: based on the manufacturing records review, and historical complaint review, there is no indication of a product malfunction or product quality deficiency.The manufacturing records review for this production order (po) shows that the units were released within specification.No nc/er was found as part of this manufacturing records review.For complaint history review, a search of complaints related to this production order (po) was performed in the system.The search revealed that no other complaints were received for this po.No nonconformity report, documentation or labeling changes, and escalations are required.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER PLATINUM 1 SERIES
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23529324
Report Number3012236936-2025-000298
Device Sequence Number15708438
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(17)260818(10)CA43209
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Model Number1MTEC30
Device Catalogue Number1MTEC30
Device Lot NumberCA43209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/12/2025
11/24/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date11/12/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown